MathSciNet Relay Station
MathSciNet bibliographic data
MR1074510 (91m:20059) 20F40 (17B60)
Vaughan-Lee, M. R. Lie rings of groups of prime exponent. J. Austral. Math. Soc. Ser. A 49 (1990), no. 3, 386–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement